# SDR ASAA2019042629100

- Difficulty date: April 22, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,493 hours, 13,588 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913901
- Part serial: GRTU2844
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 54,585 hours, 20,113 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID DRIPPING FROM THE NR 2 ENGINE. GROUNDED - YES.  REMOVED AND REPLACED THE NR 2 ENGINE TRANSIENT BLEED VALVE IAW AMM 75-23-01-000-801-F00/400-801-F00.  PERFORMED IDLE LEAK CHECK AND ACTUATORS TEST, NO DEFECTS NOTED.
